MathSciNet Relay Station
MathSciNet bibliographic data
MR2842591 60G40 (52A01 60J60 91G20 93E20)
Hobson, David; Klimmek, Martin Constructing time-homogeneous generalized diffusions consistent with optimal stopping values. Stochastics 83 (2011), no. 4-6, 477–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement